EconPapers    
Economics at your fingertips  
 

Multidimensional Spline Interpolation: Theory and Applications

Christian Habermann () and Fabian Kindermann

Computational Economics, 2007, vol. 30, issue 2, 153-169

Keywords: Interpolation; Multidimensional cubic splines; C63; C65 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (19) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10614-007-9092-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:30:y:2007:i:2:p:153-169

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Series data maintained by Sonal Shukla ().

 
Page updated 2017-11-06
Handle: RePEc:kap:compec:v:30:y:2007:i:2:p:153-169